# SDR MASA200700170

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 23,089 hours, 17,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2920 PHX.  RT OVERWING LOWER EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EXIT SIGN.
